# SDR DLM88090551

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON HORIZONTAL STAB ATTACH PLATES ON BOTH SIDES.  PLATES WAS REPAIRED IAW SRM 55-02 FIG 28 PARAGRAPH 24.
